Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3491
Full metadata record
DC FieldValueLanguage
dc.contributor.authorpatrick, AE-
dc.date.accessioned2007-11-28T15:24:57Z-
dc.date.available2007-11-28T15:24:57Z-
dc.date.issued1996-
dc.identifier.citationJOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 29(14). p. 3911-3922-
dc.identifier.issn0305-4470-
dc.identifier.urihttp://hdl.handle.net/1942/3491-
dc.description.abstractWe derive the leading term in the large-N asymptotic expansion of the partition function of the Hopfield model with finite number of patterns. We show that this leading-order term is deterministic in the high-temperature region. In the low-temperature region and at the critical point it is random with the distribution governed by chi(2), normal, or iterated exponential distributions.-
dc.language.isoen-
dc.publisherIOP PUBLISHING LTD-
dc.titleThe distribution of the partition function of the Hopfield model with finite number of patterns-
dc.typeJournal Contribution-
dc.identifier.epage3922-
dc.identifier.issue14-
dc.identifier.spage3911-
dc.identifier.volume29-
local.format.pages12-
dc.description.notesLIMBURGS UNIV CENTRUM,DEPT WNI,B-3590 DIEPENBEEK,BELGIUM.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1088/0305-4470/29/14/016-
dc.identifier.isiA1996VA53200016-
item.fulltextNo Fulltext-
item.contributorpatrick, AE-
item.fullcitationpatrick, AE (1996) The distribution of the partition function of the Hopfield model with finite number of patterns. In: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 29(14). p. 3911-3922.-
item.accessRightsClosed Access-
Appears in Collections:Research publications
Show simple item record

Page view(s)

58
checked on Jun 29, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.